# SDR ASAA2016032816374

- Difficulty date: March 28, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A310030
- Condition: Dented
- Location: Bs 917
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 4871496, 2 EA SKIN DENTS IN SKIN BS917 BETWEEN STR 17R-18R.   ACFT GROUNDED.  REPAIRED THE SKIN IAW EA 900-53EA-16961, REO G19794, REV B, REPAIR IS A CAT B REPAIR, STAGE 3.
